Aug 20, 2010
Hi Doctor, How are you.i hope and wish you are fine.I have gone for following tests the resulted reports are CD4 --->860 CD8 --->1761 all tests are normal except following ones SERUM CHOLESTEROL -->213mg/dl( RANGE 140mg/dl to 180mg/dl). HDL-->44 AND LDL 131 (RANGE UPTO 100) VLDL-->38 mg/dl(RANGE 0 TO 30) FINALLY SERUM TRIGLYCERIDES is 193 mg/dl(RANGE 0 TO 150)
Doctor suggested me to use one tablet either ATROVA-E or ATORVA-E.Is it fine if i take this medicine for sometime.I am worried if i start this medicine do i use it for ever like HIV tabs.Please clarify my doubt as earliest.
Response from Dr. Henry
Diet and exercise can decrease modest elevations of cholesterol and triglycerides. Fish oil can also be helpful for some patients. Depending on your risk for heart disease, use of a statin (such as atorvastatin) may be recommended. Stopping smoking and control of hypertension also important. Statin drugs are often used long term but again diet and exercise can often favorably impact modest elevations in blood lipids. In some cases, switching the HIV meds around can also help. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Can You Get Genital Warts From Having Oral Sex?
- Can You Get Genital Warts When Giving Oral Sex?
- How Long Does Hpv Take To Develop?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.